Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 156, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2019, 3:17 PM CDT for Madison County, Saint Clair County, Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 43 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2019, 3:17 PM CDT (20:17 UTC)
- Expired
- Jun 26, 2019, 4:00 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:27 PM CDT | HAIL 0.25 | 2 Sw Lakeshire, MO | PEA TO HALF INCH HAIL AT LINDBERGH AND TESSON FERRY. |
| Jun 26, 3:30 PM CDT | HAIL 0.25 | 3 Se Sunset Hills, MO | PEA TO HALF INCH HAIL FELL AT TESSON FERRY AND MATTIS ROADS. |
| Jun 26, 3:30 PM CDT | HAIL 0.88 | 1 Ene Crestwood, MO | HE ALSO SAID GRAVOIS CREEK ROSE QUICKLY WITH THIS RAINFALL, THOUGH STILL NOT FLOODING. |
| Jun 26, 3:32 PM CDT | HAIL 0.75 | 1 Wnw Mehlville, MO | AT INTERSECTION OF LINDBERGH BLVD AND LEMAY FERRY ROAD. |
| Jun 26, 3:42 PM CDT | HAIL 0.88 | 903 Holly Hills Avenue, MO | |
| Jun 26, 3:43 PM CDT | HAIL 0.25 | 1 E Saint Louis, MO | SEVERAL REPORTS OF PEA SIZE HAIL IN ST. LOUIS CITY BETWEEN 340PM AND 345PM. ONE REPORT WAS FROM I-55 AND WEBER. ANOTHER WAS FROM HAMPTON AND LOUGHBOROUGH. |
| Jun 26, 3:43 PM CDT | HAIL 1 | 3 Nne Lemay, MO | HAIL VARIED FROM HALF INCH TO 1 INCH IN DIAMETER. |
| Jun 26, 3:44 PM CDT | HAIL 0.7 | 4 Se Saint Louis, MO | SPOTTER AT THE ARMY CORPS OF ENGINEERS SITE ON ARSENAL STREET REPORTS HAIL OF AROUND ONE-HALF INCH AND SLIGHTLY LARGER. |
| Jun 26, 3:50 PM CDT | HAIL 0.7 | 2 E Shrewsbury, MO | |
| Jun 26, 4:00 PM CDT | TSTM WND DMG | 2 Ese Granite City, IL | MULTIPLE TREE LIMBS DOWN NEAR HORSESHOE LAKE IN GRANITE CITY. TREE LIMBS WERE AROUND 4 INCHES IN DIAMETER. LOCATION APPROXIMATE. TIME ESTIMATED FROM RADAR. |
| Jun 26, 4:05 PM CDT | HAIL 0.25 | 3 Ssw Pontoon Beach, IL | AT HORSESHOE LAKE STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
480
WUUS53 KLSX 262017
SVRLSX
ILC119-163-MOC183-189-510-262100-
/O.NEW.KLSX.SV.W.0156.190626T2017Z-190626T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
317 PM CDT Wed Jun 26 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Western Madison County in southwestern Illinois...
Northwestern St. Clair County in southwestern Illinois...
St. Louis City in east central Missouri...
Northeastern St. Charles County in east central Missouri...
Central St. Louis County in east central Missouri...
* Until 400 PM CDT.
* At 317 PM CDT, a severe thunderstorm was located over Rock Hill,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Louis, Florissant, Chesterfield, University City, Ballwin,
Granite City, Alton, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Webster Groves, Ferguson,
Manchester, Godfrey, Creve Coeur, Overland and Clayton.
This includes Interstate 44 in Missouri between exits 276 and 277.
This also includes Scott Joplin Historic Site, Confluence State Park,
and Horseshoe Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3847 9037 3864 9056 3900 9020 3871 8987
TIME...MOT...LOC 2017Z 230DEG 23KT 3860 9037
HAIL...1.00IN
WIND...60MPH
$$
Britt1 follow-up statement
174
WWUS53 KLSX 262038
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
338 PM CDT Wed Jun 26 2019
ILC119-163-MOC183-189-510-262100-
/O.CON.KLSX.SV.W.0156.000000T0000Z-190626T2100Z/
Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
St. Louis MO-
338 PM CDT Wed Jun 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN ST. CHARLES AND CENTRAL ST.
LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...
At 338 PM CDT, a severe thunderstorm was located over East
Carondelet, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, Florissant, Chesterfield, University City, Ballwin,
Granite City, Alton, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Webster Groves, Ferguson,
Manchester, Godfrey, Creve Coeur, Overland and Clayton.
This also includes Scott Joplin Historic Site, Confluence State Park,
and Horseshoe Lake State Park.
This includes Interstate 44 in Missouri between exits 276 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3847 9037 3865 9055 3900 9020 3871 8987
TIME...MOT...LOC 2038Z 237DEG 23KT 3855 9026
HAIL...1.00IN
WIND...60MPH
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:13 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 26, 12:13 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1213 PM CDT Wed Jun 26 2019 .SHORT TERM... (Through Late Tonight) Issued at 326 AM CDT Wed Jun 26 2019 CAMS like the HRRR depict at least widely scattered diurnal convection developing this afternoon with the best coverage across southeast MO as the atmosphere becomes unstable with daytime heating and as an MCV approaches from the decaying MCS over southwest MO early this morning. This convection should dissipate by late evening. The NAM model drops an MCS southeastward through northeast MO and IL late this afternoon and evening, while the 4 km NAM Nest is a little slower and further west with its MCS. Not real confident with the NAM solutions, but would not be surprised to see isolated to scattered showers/storms late this afternoon and early this evening across central and southeast MO and southwest IL. Slightly warmer and more humid conditions can be expected today and tonight as upper level heights gradually rise with south-southwest surface/low level winds. GKS .LONG TERM... (Thursday through Tuesday) Issued at 326 AM CDT Wed Jun 26 2019 Thursday and Thursday night appear dry at this time as upper level ridging builds over MO and IL with continued southerly surface winds as the synoptic boundary remains well north of our forecast area. Daytime highs may be slightly warmer compared to Wednesday, although it appears that we will be getting into a typical Summertime weather pattern with persistent temperatures generally slightly above normal for late June. The NAM model continues dry for our area with the exception of an MCS dropping south- southwestward into northeast MO and west central IL late Friday night as it forecasts a back-door type cold front approaching our area as a surface ridge builds into the Great Lakes region. Difficult to forecast location and timing of an MCS that far out in time so do not have a lot of confidence in this solution, especially since the operational GFS or ECMWF model does not forecast a similar backdoor front. The weekend looks mainly dry with the mid-upper level ridge centered over Iowa and northern MO. The chance of convection will increase by Tuesday as the upper level ridge shifts east of our area and as a mid-upper level trough approaches western MO on Tuesday. GKS && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1151 AM CDT Wed Jun 26 2019 SPECIFICS FOR KCOU, KUIN: A remnant thunderstorm complex over southwestern MO was moving very slowly eastward at TAF issuance. This feature will support scattered SHRA/TSRA from around 26/21z through around 27/02z, but it is unclear whether SHRA/TSRA will extend far enough northward to affect KCOU. Similar concerns exist for KUIN due to a separate remnant thunderstorm complex which was located over extreme northwestern MO at TAF issuance. Otherwise, expect diurnal cumulus and light southerly to southwesterly winds. SPECIFICS FOR KSTL, KSUS, KCPS: VFR conditions are expected for the first 0-3 hours of the valid TAF period, but uncertainty increases after 21z. A remnant thunderstorm complex over southwestern MO was moving very slowly eastward at TAF issuance, and while it is expected to generate additional thunderstorms this afternoon, it is unclear how far north the convection might spread. VCTS from 26/21z - 27/02z seems appropriate at this time until the northern extent of the convection has been established. Otherwise, light southerly to southwesterly winds will persist through the period. Kanofsky && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 414 AM CDT Wed Jun 26 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-270915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 414 AM CDT Wed Jun 26 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms this afternoon and early this evening. A few storms may become strong with small hail and strong gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a slight chance of thunderstorms across southeast Missouri and southwest Illinois on Thursday. There is also a slight chance of thunderstorms across portions of our area both Monday and Tuesday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. GKS
In the hours before
Local storm report, Jun 26, 2:27 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT WED JUN 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HEAVY RAIN 2 NE FRENCH VILLAGE 37.99N 90.36W
06/26/2019 M0.90 INCH ST. FRANCOIS MO PUBLIC
SPOTTER REMARKED THAT TEMPERATURE DROPPED 20
DEGREES IN THAT TIME.
&&
MRBSpecial weather statement, Jun 26, 2:29 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service St Louis MO
229 PM CDT Wed Jun 26 2019
ILZ058-098-MOZ036-052-060>063-065-073-262000-
Calhoun IL-Greene IL-Pike MO-St. Louis MO-St. Charles MO-
Washington MO-Jefferson MO-Franklin MO-Lincoln MO-Warren MO-
229 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN AND SOUTHWESTERN
GREENE COUNTIES IN SOUTHWESTERN ILLINOIS...WESTERN ST. CHARLES...
EASTERN LINCOLN...NORTHWESTERN JEFFERSON...NORTHWESTERN WASHINGTON...
EASTERN FRANKLIN...WEST CENTRAL ST. LOUIS...SOUTHEASTERN WARREN
COUNTIES IN EAST CENTRAL MISSOURI AND EASTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI UNTIL 300 PM CDT...
At 228 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elsberry to Wright City to near Miramiguoa
Park. Movement was east at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
O'Fallon, Wildwood, Wentzville, Lake St. Louis, Washington, Dardenne
Prairie, Troy, Union, Pacific, St. Clair, Wright City, Elsberry, St.
Paul, Gray Summit, Villa Ridge, Moscow Mills, Winfield, Marthasville,
Hardin and Innsbrook.
This includes the following highways...
Interstate 44 in Missouri between exits 239 and 257.
Interstate 70 in Missouri between exits 199 and 216.
This also includes Cuivre River State Park and Robertsville State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3932 9050 3892 9070 3818 9072 3812 9109
3881 9109 3925 9083
TIME...MOT...LOC 1928Z 247DEG 21KT 3922 9078 3884 9100 3822 9101
BrittLocal storm report, Jun 26, 3:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
302 PM CDT WED JUN 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 2 SSW BALLWIN 38.57N 90.56W
06/26/2019 E0.25 INCH ST. LOUIS MO PUBLIC
&&
MFSpecial weather statement, Jun 26, 3:05 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service St Louis MO
305 PM CDT Wed Jun 26 2019
ILZ058-098-099-MOZ036-052-262045-
Calhoun IL-Greene IL-Jersey IL-Pike MO-Lincoln MO-
305 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN...SOUTHWESTERN GREENE AND
WEST CENTRAL JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHEASTERN
LINCOLN COUNTY IN EAST CENTRAL MISSOURI AND SOUTHEASTERN PIKE
COUNTIES IN NORTHEASTERN MISSOURI UNTIL 345 PM CDT...
At 305 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eolia, moving southeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Elsberry, Winfield, Hardin, Eolia, Clarksville, Belleview,
Kampsville, Batchtown, Eldred, Foley, Hamburg, Paynesville,
Whiteside, Annada, Edgewood, Mozier, Woody, Cyrene, Michael and New
Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3941 9096 3941 9095 3940 9094 3940 9083
3925 9040 3894 9073 3928 9114 3942 9097
TIME...MOT...LOC 2005Z 303DEG 16KT 3927 9093
BrittSpecial weather statement, Jun 26, 3:11 PM CDT, 6 minutes before
Special Weather Statement National Weather Service St Louis MO 311 PM CDT Wed Jun 26 2019 ILZ100>102-MOZ061-063>065-262045- St. Clair IL-Madison IL-Monroe IL-St. Louis MO-St. Charles MO- Jefferson MO-St. Louis City MO- 311 PM CDT Wed Jun 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONROE... SOUTHWESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...NORTH CENTRAL ST. CHARLES...NORTHEASTERN JEFFERSON AND ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY UNTIL 345 PM CDT... At 310 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Ballwin to Sappington. Movement was northeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... St. Louis, St. Charles, Florissant, Chesterfield, Belleville, Wildwood, University City, Ballwin, Granite City, Kirkwood, Maryland Heights, East St. Louis, Hazelwood, Collinsville, Webster Groves, Ferguson, Arnold, Manchester, Creve Coeur and Fairview Heights. This includes the following highways... Interstate 64 in Illinois between exits 9 and 12. Interstate 44 in Missouri between exits 272 and 277. Interstate 55 in Missouri between exits 190 and 191. Interstate 70 in Missouri between exits 228 and 231. This also includes Scott Joplin Historic Site and First Missouri State Capitol Historic Site. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3893 9040 3860 8998 3840 9037 3862 9065 TIME...MOT...LOC 2010Z 224DEG 13KT 3862 9053 3850 9038 Britt
Local storm report, Jun 26, 3:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT WED JUN 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND GST 2 E CHESTERFIELD 38.65N 90.57W
06/26/2019 E45 MPH ST. LOUIS MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS HALF INCH HAIL AND
40 TO 45 MPH WIND GUSTS. SPOTTER IS LOCATED
5 MILES EAST OF KSUS.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:25 PM CDT | Special Weather Statement | LSX | Pike | 35 min |
| Jun 26, 2:03 PM CDT | Special Weather Statement | LSX | Pike | 27 min |
| Jun 26, 2:10 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 50 min |
| Jun 26, 2:19 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 41 min |
| Jun 26, 2:29 PM CDT | Special Weather Statement | LSX | Calhoun | 31 min |
| Jun 26, 2:53 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 52 min |
| Jun 26, 3:05 PM CDT | Special Weather Statement | LSX | Calhoun | 40 min |
| Jun 26, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Jun 26, 4:49 PM CDT | Special Weather Statement | LSX | Bond | 41 min |
| Jun 26, 5:14 PM CDT | Special Weather Statement | LSX | Fayette | 46 min |
| Jun 26, 1:37 PM CDT | Special Weather Statement | LSX | Saint Francois | 23 min |
| Jun 26, 1:49 PM CDT | Special Weather Statement | LSX | Warren | 26 min |
| Jun 26, 2:00 PM CDT | Special Weather Statement | LSX | Sainte Genevieve | 30 min |
| Jun 26, 3:11 PM CDT | Special Weather Statement | LSX | Saint Louis, City of Saint Louis | 34 min |
| Jun 26, 4:25 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jun 26, 6:00 PM CDT | Flash Flood Warning | LSX | Saint Louis | 2 hr |
| Jun 26, 6:18 PM CDT | Flash Flood Warning | LSX | Iron, Madison, Saint Francois | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.